# SDR N6WA20110104

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 3,784 hours, 2,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE, ADJUSTED LT MLG DOWNLOCK PROX SWITCH IAW AMM 32-61-05, OPS CHECKED GOOD.  PERFORMED LANDING GEAR SWING IAW AMM 32-30-20.
